# SDR J7SA201303002

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N439FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45341
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: LJ01317002
- Part serial: 221206001
- Condition: Leaking
- Location: Rt Nacelle
- Part time: 4,873 hours, 3,608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AIR DIVERSION.  RED RT ENG PYLON OVERHEAT CAS.  LANDING AND TAXI WERE UNEVENTFUL.   R & R RT BLEED TUBE ASSY, E-SEALS AND FIREWALL BOOT SEAL.
